| Model Number |
H7493952824400 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/09/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: the complaint device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
Event or Problem Description
It was reported that stent dislodgement occurred.A 4.00x24mm promus premier¿ stent was advanced to treat the lesion.However, it was noted that the stent got dislodged from the balloon.No patient complications were reported.